CureZone   Log On   Join
Re: magnesium/potassium/calcium supplements aggravating candida?
 
jhan Views: 6,802
Published: 9 years ago
 
This is a reply to # 1,672,392

Re: magnesium/potassium/calcium supplements aggravating candida?


I forgot to mention. Too little magnesium will cause constipation, too much will cause diarrhea. It is often difficult to know our mineral needs and potassium (see above message) as well as mag can be identified according to physical symptoms.

Jhan
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.391 sec, (1)